# SDR COMA9610225

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- Engine: Pwa PW118
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3035191
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT ENGINE NACELLE.  REPLACED THE RT ENGINE FUEL NOZZLES.
